Alert archive / Mississippi / River Flood Warnings in 2011

River Flood Warning 112, NWS Memphis, TN

December 25, 2011Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Dec 25, 2011, 10:19 AM CST for Monroe County, Mississippi. It took effect at Dec 27, 2011, 10:40 AM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2011, 10:19 AM CST (16:19 UTC)
In effect from
Dec 27, 2011, 10:40 AM CST
Expired
Dec 28, 2011, 8:24 AM CST
In force
22 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Amory (AMYM6). The gauge peaked at 20.98 ft at Dec 27, 2011, 11:00 AM CST.

actionminormoderate15202512/2512/2612/2712/2812/29
Action stage
19 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

289 
WGUS44 KMEG 251619
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1019 AM CST SUN DEC 25 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
TOMBIGBEE RIVER AT BIGBEE...AND THE TOMBIGBEE RIVER NEAR AMORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-261619-
/O.NEW.KMEG.FL.W.0111.111227T1551Z-111228T2030Z/
/BGBM6.1.ER.111227T1551Z.111228T0000Z.111228T1430Z.NO/
1019 AM CST SUN DEC 25 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER AT BIGBEE
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 09 AM SUNDAY THE STAGE WAS...10.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING DECEMBER 27
  AND CONTINUE TO RISE TO NEAR 15.5 FEET BY TUESDAY EVENING DECEMBER 27.
  THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28.
AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.

$$

MSC095-261618-
/O.NEW.KMEG.FL.W.0112.111227T1240Z-111228T1822Z/
/AMYM6.1.ER.111227T1240Z.111228T0000Z.111228T1222Z.NO/
1019 AM CST SUN DEC 25 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 07 AM SUNDAY THE STAGE WAS...14.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING DECEMBER 27
  AND CONTINUE TO RISE TO NEAR 22.5 FEET BY TUESDAY EVENING DECEMBER 27.
  THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28.
AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS FLOODED.
EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND.

$$
7 follow-up statements
694 
WGUS84 KMEG 260352
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 PM CST SUN DEC 25 2011

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER AND
THE TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED MONDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-270352-
/O.CON.KMEG.FL.W.0111.111227T1551Z-111228T2030Z/
/BGBM6.1.ER.111227T1551Z.111228T0000Z.111228T1430Z.NO/
952 PM CST SUN DEC 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 9 PM SUNDAY THE STAGE WAS 12.3 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.0 FEET MONDAY DECEMBER 26.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND 
  CONTINUE TO RISE TO NEAR 15.5 FEET BY TUESDAY DECEMBER 27.THE RIVER
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING

$$

MSC095-270351-
/O.CON.KMEG.FL.W.0112.111227T1240Z-111228T1822Z/
/AMYM6.1.ER.111227T1240Z.111228T0000Z.111228T1222Z.NO/
952 PM CST SUN DEC 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 7 PM SUNDAY THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 16.6 FEET MONDAY DECEMBER 26.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND 
  CONTINUE TO RISE TO NEAR 22.5 FEET BY TUESDAY DECEMBER 27.THE RIVER
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28.
* AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS 
  FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER 
  GROUND

$$

MSC087-095-270351-
/O.CON.KMEG.FL.W.0113.111227T2024Z-111229T0000Z/
/ABDM6.1.ER.111227T2024Z.111228T0600Z.111228T1800Z.NO/
952 PM CST SUN DEC 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 8 PM SUNDAY THE STAGE WAS 10.3 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 12.5 FEET MONDAY DECEMBER 26.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND 
  CONTINUE TO RISE TO NEAR 13.1 FEET BY WEDNESDAY DECEMBER 28.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28.
* AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED

$$
532 
WGUS84 KMEG 261700
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1100 AM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE...AND
THE TOMBIGBEE RIVER NEAR AMORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-271700-
/O.EXT.KMEG.FL.W.0111.111227T1200Z-111228T1950Z/
/BGBM6.1.ER.111227T1200Z.111228T0000Z.111228T1350Z.NO/
1100 AM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT BIGBEE
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 10 AM MONDAY THE STAGE WAS 12.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING DECEMBER 27 AND 
  CONTINUE TO RISE TO NEAR 15.6 FEET BY TUESDAY AFTERNOON DECEMBER 27.
  THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING DECEMBER 28.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.

$$

MSC095-271659-
/O.EXT.KMEG.FL.W.0112.111227T1048Z-111228T1656Z/
/AMYM6.1.ER.111227T1048Z.111228T0000Z.111228T1056Z.NO/
1100 AM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 07 AM MONDAY THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.2 FEET TUESDAY DECEMBER 27.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING DECEMBER 27 AND 
  CONTINUE TO RISE TO NEAR 22.2 FEET BY TUESDAY EVENING DECEMBER 27. THE
  RIVER WILL THEN FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING DECEMBER 28.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.

$$
717 
WGUS84 KMEG 270243
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...
AND TEH TOMBIGBEE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TUESDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-280243-
/O.CON.KMEG.FL.W.0111.111227T1200Z-111228T1950Z/
/BGBM6.1.ER.111227T1200Z.111228T0000Z.111228T1350Z.NO/
843 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 7 PM MONDAY THE STAGE WAS 11.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.6 FEET TUESDAY DECEMBER 27.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND 
  THE RIVER WILL LIKELY FALL BELOW FLOOD STAGE BY WEDNESDAY 
  DECEMBER 28.

$$

MSC095-280242-
/O.CON.KMEG.FL.W.0112.111227T1048Z-111228T1656Z/
/AMYM6.1.ER.111227T1048Z.111228T0000Z.111228T1056Z.NO/
843 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 7 PM MONDAY THE STAGE WAS 14.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.2 FEET TUESDAY DECEMBER 27.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND 
  CONTINUE TO RISE TO NEAR 22.2 FEET BY TUESDAY DECEMBER 27.
  THE RIVER WILL LIKELY FALL BELOW FLOOD STAGE BY WEDNESDAY 
  DECEMBER 28.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.

$$

MSC087-095-280242-
/O.CON.KMEG.FL.W.0113.111227T1912Z-111229T1500Z/
/ABDM6.1.ER.111227T1912Z.111228T0600Z.111229T0900Z.NO/
843 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM TUESDAY DECEMBER 27 UNTIL THURSDAY DECEMBER 29.
* AT 7 PM MONDAY THE STAGE WAS 11.5 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.6 FEET WEDNESDAY DECEMBER 28.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND 
  CONTINUE TO RISE TO NEAR 13.6 FEET BY WEDNESDAY DECEMBER 28.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY DECEMBER 29.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
104 
WGUS84 KMEG 270322
FLSMEG

FLOOD STATEMENT...CORRECTED FOR AMORY
NATIONAL WEATHER SERVICE MEMPHIS TN
922 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...
AND TEH TOMBIGBEE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TUESDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-280243-
/O.CON.KMEG.FL.W.0111.111227T1200Z-111228T1950Z/
/BGBM6.1.ER.111227T1200Z.111228T0000Z.111228T1350Z.NO/
922 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 7 PM MONDAY THE STAGE WAS 11.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.6 FEET TUESDAY DECEMBER 27.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND 
  THE RIVER WILL LIKELY FALL BELOW FLOOD STAGE BY WEDNESDAY 
  DECEMBER 28.

$$

MSC095-280242-
/O.CON.KMEG.FL.W.0112.111227T1048Z-111228T1656Z/
/AMYM6.1.ER.111227T1048Z.111228T0000Z.111228T1056Z.NO/
922 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 7 PM MONDAY THE STAGE WAS 14.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.8 FEET TUESDAY DECEMBER 27.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND 
  CONTINUE TO RISE TO NEAR 22.8 FEET BY TUESDAY DECEMBER 27.
  THE RIVER WILL LIKELY FALL BELOW FLOOD STAGE BY WEDNESDAY 
  DECEMBER 28.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.

$$

MSC087-095-280242-
/O.CON.KMEG.FL.W.0113.111227T1912Z-111229T1500Z/
/ABDM6.1.ER.111227T1912Z.111228T0600Z.111229T0900Z.NO/
922 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM TUESDAY DECEMBER 27 UNTIL THURSDAY DECEMBER 29.
* AT 7 PM MONDAY THE STAGE WAS 11.5 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.6 FEET WEDNESDAY DECEMBER 28.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND 
  CONTINUE TO RISE TO NEAR 13.6 FEET BY WEDNESDAY DECEMBER 28.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY DECEMBER 29.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$

MM
400 
WGUS84 KMEG 270412
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1011 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE 
RIVER...TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TUESDAY MORNING OR SOONER
IF CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-280411-
/O.EXT.KMEG.FL.W.0111.111227T1516Z-111228T2200Z/
/BGBM6.1.ER.111227T1516Z.111228T0000Z.111228T1600Z.NO/
1011 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 09 PM MONDAY THE STAGE WAS 11.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.6 FEET TUESDAY DECEMBER 27.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND 
  CONTINUE TO RISE TO NEAR 15.6 FEET BY TUESDAY DECEMBER 27.THE RIVER
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING

$$

MSC095-280410-
/O.EXT.KMEG.FL.W.0112.111227T1900Z-111229T0448Z/
/AMYM6.1.ER.111227T1900Z.111228T0600Z.111228T2248Z.NO/
1011 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 07 PM MONDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.8 FEET WEDNESDAY DECEMBER 28.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND 
  CONTINUE TO RISE TO NEAR 22.8 FEET BY WEDNESDAY DECEMBER 28.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY DECEMBER 28.
* AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS 
  FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER 
  GROUND

$$

MSC087-095-280410-
/O.EXT.KMEG.FL.W.0113.111227T2217Z-111229T2000Z/
/ABDM6.1.ER.111227T2217Z.111228T1800Z.111229T1400Z.NO/
1011 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM TUESDAY DECEMBER 27 UNTIL THURSDAY DECEMBER 29.
* AT 08 PM MONDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.5 FEET WEDNESDAY DECEMBER 28.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY DECEMBER 27 AND 
  CONTINUE TO RISE TO NEAR 13.5 FEET BY WEDNESDAY DECEMBER 28.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY DECEMBER 29.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
020 
WGUS84 KMEG 271643
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1043 AM CST TUE DEC 27 2011

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE 
RIVER...TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-281643-
/O.EXT.KMEG.FL.W.0111.000000T0000Z-111228T1654Z/
/BGBM6.1.ER.111227T1334Z.111228T0000Z.111228T1054Z.NO/
1043 AM CST TUE DEC 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* UNTIL WEDNESDAY DECEMBER 28.
* AT 09 AM TUESDAY THE STAGE WAS 14.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.4 FEET TUESDAY DECEMBER 27.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY DECEMBER 27 AND WILL 
  CONTINUE RISING TO NEAR 15.4 FEET BY TUESDAY DECEMBER 27. THE RIVER
  WILL FALL BELOW FLOOD STAGE WEDNESDAY DECEMBER 28.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING

$$

MSC095-281642-
/O.EXT.KMEG.FL.W.0112.111227T1640Z-111228T1849Z/
/AMYM6.1.ER.111227T1028Z.111228T0000Z.111228T1249Z.NO/
1043 AM CST TUE DEC 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* UNTIL WEDNESDAY DECEMBER 28.
* AT 07 AM TUESDAY THE STAGE WAS 20.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.5 FEET TUESDAY DECEMBER 27.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY DECEMBER 27 AND WILL 
  CONTINUE RISING TO NEAR 22.5 FEET BY TUESDAY DECEMBER 27. THE RIVER
  WILL FALL BELOW FLOOD STAGE WEDNESDAY DECEMBER 28.
* AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS 
  FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER 
  GROUND

$$

MSC087-095-281642-
/O.EXT.KMEG.FL.W.0113.111228T1500Z-120101T0600Z/
/ABDM6.1.ER.111228T1500Z.111230T1200Z.120101T0000Z.NO/
1043 AM CST TUE DEC 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY DECEMBER 28 UNTIL SATURDAY DECEMBER 31.
* AT 07 AM TUESDAY THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.8 FEET FRIDAY DECEMBER 30.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY DECEMBER 28 AND 
  CONTINUE TO RISE TO NEAR 13.8 FEET BY FRIDAY DECEMBER 30.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 31.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
062 
WGUS84 KMEG 280321
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
921 PM CST TUE DEC 27 2011

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE 
RIVER...TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED AROND 900 AM WEDNESDAY OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-281654-
/O.CON.KMEG.FL.W.0111.000000T0000Z-111228T1654Z/
/BGBM6.1.ER.111227T1334Z.111227T2000Z.111228T1054Z.NO/
921 PM CST TUE DEC 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 08 PM TUESDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.9 FEET WEDNESDAY DECEMBER 28.
* FLOOD STAGE IS 14.0 FEET.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING

$$

MSC095-281424-
/O.EXT.KMEG.FL.W.0112.000000T0000Z-111228T1424Z/
/AMYM6.1.ER.111227T1028Z.111227T1630Z.111228T0824Z.NO/
921 PM CST TUE DEC 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM TUESDAY DECEMBER 27 UNTIL WEDNESDAY DECEMBER 28.
* AT 07 PM TUESDAY THE STAGE WAS 19.3 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 20.4 FEET AROUND 300 AM WEDNESDAY DECEMBER 28.
* FLOOD STAGE IS 20.0 FEET.
* AT 20.0 FEET...LOWLAND FLOODING BEGINS

$$

MSC087-095-290320-
/O.CON.KMEG.FL.W.0113.111228T1500Z-120101T0600Z/
/ABDM6.1.ER.111228T1500Z.111230T1200Z.120101T0000Z.NO/
921 PM CST TUE DEC 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY DECEMBER 28 UNTIL SATURDAY DECEMBER 31.
* AT 07 PM TUESDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.8 FEET FRIDAY DECEMBER 30.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY DECEMBER 28 AND 
  CONTINUE TO RISE TO NEAR 13.8 FEET BY FRIDAY DECEMBER 30.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 31.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Dec 25, 10:12 AM CST, 7 minutes earlier.

Area forecast discussion, Dec 25, 10:12 AM CST, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 AM CST SUN DEC 25 2011

.UPDATE...
RAIN WAS EXITING NORTHEAST MS AT MIDMORNING...AS MOIST SUBTROPICAL
UPPER LEVEL FLOW CONTINUED OVER MOST OF THE MIDSOUTH. GOES WATER
VAPOR IMAGERY INDICATED AN EMBEDDED SHORTWAVE OVER SOUTH TX...
WHICH MAY HELP KEEP CLOUDS IN PLACE THIS AFTERNOON...AT LEAST
SOUTH OF I40.

FORECAST WAS RECENTLY UPDATED TO REMOVE OR LOWER POPS...INCREASE
CLOUDS AND LOWER FIRST PERIOD TEMPS.

PWB

&&

.PREV DISCUSSION... /ISSUED 507 AM CST SUN DEC 25 2011/

DISCUSSION... /ISSUED 355 AM CST SUN DEC 25 2011/

EARLY MORNING TEMPERATURES RANGE FROM THE MIDDLE 30S TO LOWER 40S
ACROSS THE MIDSOUTH...COOLEST IN WEST TENNESSEE NEAR THE TENNESSEE
RIVER...WITH THE WARMEST IN PORTIONS OF NORTH CENTRAL MISSISSIPPI.
CLOUD COVER VARIES GREATLY FROM SOUTH TO NORTH...WITH CLOUDY
CONDITIONS ACROSS MOST OF NORTH MISSISSIPPI...AND ONLY A FEW HIGH
CLOUDS IN THE MISSOURI BOOTHEEL AND NORTHEAST ARKANSAS. RAIN IS
NOT MAKING MUCH PROGRESS NORTH AS EXPECTED. SHOWERS ARE ONGOING
SOUTH OF A LINE FROM TUNICA TO TUPELO. INDIVIDUAL SHOWERS ARE
TRACKING TO THE EAST AT AROUND 50 MPH...BUT THE OVERALL RAIN MASS
IS SHIFTING VERY SLOWLY TO THE NORTH.

PRECIPITATION WILL TAPER OFF THROUGH MIDDAY TODAY AS A SHORTWAVE
RIDGE BUILDS IN FROM THE WEST. RAINFALL ACCUMULATION WILL BE
HEAVIEST NEAR THE ALABAMA STATE LINE IN NORTHEAST
MISSISSIPPI...BUT STILL NO MORE THAN AROUND A TENTH OF AN INCH.

GUIDANCE HAS COME IN A BIT COOLER AND SLOWER WITH THE NEXT STORM
SYSTEM. A CUTOFF LOW WILL LIKELY TAKE ITS TIME LATE SUNDAY INTO
NEXT WEEK SHIFTING OUT OF THE SOUTHERN PLAINS...GENERALLY FOLLOWING
THE RED RIVER ACROSS NORTH TEXAS. THE POSITION OF THE UPPER LEVEL
LOW IS SLIGHTLY FARTHER SOUTH THAN PREVIOUS RUNS. A SURFACE LOW
WILL DEVELOP IN THE NATURAL BAROCLINIC ZONE ALONG THE TEXAS COAST THEN
MOVE QUICKLY INLAND ACROSS LOUISIANA INTO CENTRAL MISSISSIPPI
TUESDAY NIGHT. THIS IS A FAIRLY GOOD SETUP FOR SNOW IN THE
MIDSOUTH. HOWEVER...EVEN THOUGH TEMPERATURES ARE SLIGHTLY COOLER
IN CURRENT MODEL RUNS...THEY STILL DO NOT LOOK COOL ENOUGH FOR
MUCH WINTRY WEATHER. AT THIS TIME WILL CARRY A RAIN/SNOW MIX IN A
SMALL PORTION OF NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL
MONDAY NIGHT INTO TUESDAY MORNING... DIRECTLY UNDER THE 540DM
UPPER LEVEL LOW. ELSEWHERE...EXPECT ONLY COLD RAIN. IF GUIDANCE
CONTINUES TO TREND COOLER THE SNOW AREA COULD BE EXPANDED...BUT DO
NOT FEEL THAT SCENARIO IS LIKELY AT THIS TIME.

ANY SNOW WILL CHANGE BACK TO RAIN EARLY TUESDAY AS TEMPERATURES
WARM. THE LOW WILL TRACK TO THE NORTHEAST ACROSS THE APPALACHIANS
ON TUESDAY. CONSIDERABLE WRAP AROUND MOISTURE WILL KEEP A FEW RAIN
SHOWERS ACROSS THE MIDSOUTH THROUGH THE DAY TUESDAY. SKIES WILL
REMAIN CLOUDY THROUGH THE DAY.  RAIN WILL COME TO AN END LATE
TUESDAY. THE AIRMASS BEHIND THE STORM SYSTEM DOES NOT LOOK
CONSIDERABLE COLDER...BUT CLEARING SKIES WILL ALLOW TEMPERATURES
TO DROP BELOW FREEZING WEDNESDAY AND THURSDAY MORNINGS.

DRY WEATHER IS EXPECTED WEDNESDAY INTO THE WEEKEND. NORTHWEST
FLOW WILL SET UP ACROSS THE MIDSOUTH. A COUPLE OF UPPER LEVEL
DISTURBANCES WILL SHIFT ACROSS THE AREA...BUT MOISTURE IS NOT
EXPECTED TO BE SUFFICIENT TO PRODUCE MUCH MORE THAN A FEW CLOUDS.
TEMPERATURES WILL TREND SLIGHTLY WARMER THURSDAY THROUGH THE
WEEKEND. HIGHS BY SATURDAY SHOULD APPROACH 60 DEGREES AT THE
WARMEST LOCATIONS.

30/SIRMON

&&

.AVIATION...

12Z TAF SET

VFR CONDITIONS GENERALLY EXPECTED OVER NEXT 24 HOURS. THE ONE
EXCEPTION WILL BETWEEN TAF ISSUANCE AND 16Z AT KTUP WHERE MVFR
VSBYS AND/OR CIGS COULD MOVE IN TEMPORARILY DUE TO A HEAVIER RAIN
BAND. OTHERWISE ONLY MID TO HIGH CLOUDS EXPECTED OVER THE AREA.
LIGHT WINDS EXPECTED THROUGH THE PERIOD.

KRM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  54  39  52  39 /   0  10  80 100
MKL  54  30  53  40 /   0  10  50 100
JBR  55  34  42  34 /   0  10  70 100
TUP  53  35  56  43 /  20  10  60 100

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 10:19 AM CSTRiver Flood WarningMEGMonroe3 days
Dec 25, 10:23 AM CSTRiver Flood WarningMEGLowndes, Monroe6 days

Nearby

River Flood Warnings in Mississippi, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.